Doctor insights on:
Discharge Birth Control
Brown discharge: Your brown discharge and itching may be due to a vaginal infection. See your doctor for vaginal cultures and treatment ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
Cervical mucous: This is considered normal sexual mucous secretion; however, if you have had unprotected sexual penetration, get an STD screen. I am confused since you are listed as a male? ...Read more
Brown discharge: May represent some break through bleeding. It can happen. ...Read more
Uti for a few days. Period shouldn't start for 2 days but getting brown discharge? On birth control, not pregnant. Are these related? No medicine yet
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
Clear and stretchy like vaginal discharge. On birth control pills. Could this be ovulation, and could I get pregnant from unprotected sex?
Birth control pills: Birth control pills are 99% effective in preventing pregnancy. They primarily work by inhibiting ovulation. Clear stretchy vaginal discharge you are experiencing is not due to ovulation. As you are not ovulating your cannot get pregnant from sex without a condom. More about how birth control pills work: http://goaskalice. Columbia. Edu/answered-questions/how-do-birth-control-pills-work ...Read more
Sore breasts and mild cramping with brownish discharge. On birth control supposed to get period next week. What's going on?
No serious problem: You most likely are not pregnant- but you should definitely check this. While on the contraceptive pills your own ovaries, on occasion, will produce various amounts of estrogen. If this is a little bit higher than usual you can experience some unexpected bleeding and breast tenderness. It is not a serious problem and should return to normal over the next cycle or two. ...Read more
I had a Uti and was diagnosed with a bladder infection. I have symptoms of a yeast infection with dark brown discharge. Meds, birth control, std?
Probably yeast: You could have a yeast infection after antibiotics so you could start over the counter yeast medications and if no help see your provider for en exam and perhaps stronger anti fungal medications and sometimes you may have a secondary infection which needs different medications ...Read more
Sore breasts, mild cramping, nausea. Stringy white/clear discharge. On birth control. Period ended late June. Ovulation? Oncoming period? Pregnant?
One way to find out: If you're concerned you could be pregnant, the one way to find out is with a pregnancy test. If you have regularly taken your birth control pills, this is very unlikely, but still possible, especially if you missed any doses. If you symptoms don't improve or if they worsen, follow up with your PCP or OB/GYN. ...Read more
Possibly: It is not uncommon for women on birth control pills to have their periods become lighter, shorter, less frequent, or stop all together. These changes can occur once, occasionally, frequently or all the time. If you have not missed any pills and had protected sex, the likelihood of being pregnant is very low. If still concerned, you can check a urine pregnancy test. ...Read more
Usually: This can occur due to an effect of the hormones on thinning the uterine lining, and decreasing the amount of tissue that accumulates each month, and some patients develop a brownish discharge that is the shedding of older blood/tissue from the uterine lining. Many different things can cause though. ...Read more
How long to expect brown discharge on continuous birth control I take same exact time every day its been 4 months?
What does on & off brown gooey discharge mean when I haven't had a period this month, then I had chunky whitish pink discharge & im on birth control.
Had rough sex with no condom now have some light brown discharge, im on birth control what could this be?
Virginal discharge pinkish on birth control 9 test done and blood test all neg 2 last periods light very stressed been docs 7 times w/loss?
No more preg tests: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
I am having blood in discharge after using birth control patch on the first day of my period. It also bleeds a little more when I have sex.
Had protected sex on the last day of my period, took Plan B that night. Now 7 days later, brown discharge. Pregnant? On birth control, 3rd month.
Check preg test: Start with an over the counter pregnancy test. You can find out if you are pregnant or not in a few minutes. Plan b can cause some irregular bleeding. You said you had protected sex and are on birth control. Plan b is not needed when you are using condoms and taking birth control. ...Read more
Is it normal to continue to have a white sticky discharge while on my birth control?! Does it mean that it isn't stopping my ovulation?!
The past 2 days ive had brownish discharge. I'm currently taking birth control and had a negitive pregnancy test. Just wondering what is going on?
Hi, my period was supposed to start today but instead a noticed a brownish discharge, I'm on birth control but sometimes I forget to take my pills.
Oral bcp's have low amounts of hormones, so missing a pill or two will cause some bleeding
(spotting or brown discharge), just like the week on the placebo pills ("sugar pills"). Since one can "miss" seven days of the active pills (during the placebo week) it is unlikely for pregnancy to occur by missing a pill or two. Taking them on time every day will stop the brown discharge, though. ...Read more
Vaginal brown discharge can be a sign of a few different things. One common occurence is old blood. If you are on birth control pills (bcp's), especially during the first 3 months, spotting is considering normal. This spotting can present as brown discharge because it can linger in the vagina and by the time it is released it is brown in color.
Also certain infections can cause a brown discharge. Unless you have itching, burning, vaginal irritation, or foul odor I would not be concerned about an infectious process.
I suggest if any of the above symptoms are present, see your doctor for an evaluation. If not, and the discharge persists, especially after 3 months on bcp's your doctor may try another bcp and perform additional testing if deemed necessary.
Good luck. ...Read more
Is it normal to get a clear bit little clumps of white vaginal discharge. I am on birth control, I'm also Diabetic type 2.
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more